# SDR UPS00831594

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560 - 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STATION 580 TO 560L SEAT TRACK A HAS CORROSION ON LOWER FLANGE.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2 -3.  REMOVED SEAT TRACK A FROM 500-580.  P/N 2772660-13500, HAT SPLICE, SPO U57799 TAG NR 00349073.  LOCATED, DRILLED AND DEBURRED HOLES IAW DC8 SRM 51-3-0.  ALODINE AND PRIME IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-3-0.
